# SDR UIEA2025011700083

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON RIGHT WING LWR SIDE OF BODY SPLICE PLATE AT STRINGER L-15 AND WBL 97.5 APROX.( THE SEALANT IS REMOVED, THE AREA IS CLEANED CORRECTLY, CLASS "A" AND CLASS "B" SEALANT IS APPLIED CORRECTLY AND THE FUEL LEAK TEST PERFORMED WAS SATISFACTORY. AMM 28-11-00-308-013 REV 143. )
